MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during middle meningeal artery mma embolization before surgical removal of the tumor, the subject guidewire was used with the microcatheter.Despite reshaping the subject guidewire tip and maneuvering it intravascularly to approach a significantly tortuous lesion, access could not be gained.When it was retrieved for inspection, the tip was no longer amenable to reshaping.Both hydrophilic coating and the ptfe polytetrafluoroethylene coating showed damage.The procedure was completed successfully by replacing the subject device.No clinical consequences were reported to the patient due to this event.

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24538522
Report Number3012931345-2026-00042
Device Sequence Number13013890
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)280626(10)0000853101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000853101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER).
Patient SexUnknown